No Cover Image

Journal article 490 views

Mountain Pass Solutions for a Double-Well Energy

Kewei Zhang

Journal of Differential Equations, Volume: 182, Issue: 2, Pages: 490 - 510

Swansea University Author: Kewei Zhang

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1006/jdeq.2001.4113

Published in: Journal of Differential Equations
ISBN: 0022-0396
ISSN: 00220396
Published: 2002
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 490
End Page: 510